MAUDE Adverse Event Report: STRYKER GMBH ADJUSTMENT INSTRUMENT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH ADJUSTMENT INSTRUMENT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4934-9-100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during the startup of the surgery our sales rep discovered that one of the instrument trays was missing.Patient was asleep and the surgery could not take place and doctor had to reschedule this intervention to 13/04." kit room staff confirmed the missing instrument tray was not delivered and still in the kit room.
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 as the device was not returned for evaluation.The complaint could be confirmed, since the information for evaluation matches the alleged failure.The inspection revealed the following: senior specialist raqa reviewed the received information and noted: an initial investigation points towards insufficient training.In regards to this specific case, the team had 1 tray incomplete, and that was kept in a different place to the 1st tray.This is because typically most kits in belgium are only set up as 1 bom/1 tray.To mitigate that in the short term, all multi tray kits will remain in the tote, even when partially incomplete, and this should avoid splitting the trays up during the inspection process.This should also be reflected on the tray, 1 of 2 etc and on the tote.We¿ve opened nc to investigate this occurrence.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.If more information is provided, the case will be reassessed.Device disposition unknown.
 
Event or Problem Description

Brand Name
ADJUSTMENT INSTRUMENT HOFFMANN LRF
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16820735
Report Number0008031020-2023-00165
Device Sequence Number12523956
Product Code KTT
UDI-Device Identifier07613327072921
UDI-Public07613327072921
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4934-9-100
Device Catalogue Number49349100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown